# SDR 2006UALA00103

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 36,175 hours, 5,530 cycles
- Engine: Pwa PW4090
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT FAIRINGS HAVE SUSTAINED HEAT DAMAGE TO LWR WEBS, STIFFENERS, CHORDS AND LWR PORTION OF THE FRAMES.    NR 1 ENGINE PYLON AFT FAIRINGS HAVE SUSTAINED HEAT DAMAGE TO LWR WEBS, STIFFNERS, CORDS AND LWR PORTION OF THE FRAMES.  INTERIM REPAIR WAS INSTALLED PER EVA-6 0041. DVI OF THE LWR BULKHEAD FRAM E  (PN 313W3812-1)  IS TO BE PERFORMED FOR DAMAGE AT EACH A CK OR 250FLT HRS. REPLACE AFT PYLON FAIRING BLKHD FRAME (313W3812-1) AND ACP SB777-54-0021 ON OR BEFORE 23JUN06.
